I am in my 6th week of taking Harvoni. Have always had constipation even before Harvoni and am wondering if I can take Magnesium for it without interfering with the Harvoni drugs.
I'm not a doc, but would think it would be fine, but only when you have to. Your doctor should be aware of all meds you take. Is yours? I think of meds I'm on & worry they wont let me take treatment, so really believe you will be okay! You sound like you're doing good, or not a complainer. That's a good thing either way. Keep up the good work, and best wishes for a great healthy life feeling amazing! ~Take Care~
No don't take magnesium it hinders harvoni effectiveness. Would think you'd have diarrhea taking harvoni but if you want to level your pH levels and detox naturally every morning take 1 ltre of salted water first thing in the morning half an hour b4 taking anything. Stir 2-4 tspn sea salt
(NOT rock salt nor iodized salt) in 1litre of water. Drink all wait close to toilet for half an hour... will flush everything out. Almonds and Sunflowers Seeds will help also.
Harvoni and Food Supplements
Gilead warns against using antacids when taking Harvoni. Particuarly antacids that contain magnesium.
Using anything that reduces the acidity in the stomach may reduce the amount of Ledipasvir that is absorbed. Ledipasvir is relatively insoluable and stomach acid is needed to disolve Ledipasvir. There is some suggestion that taking Harvoni, or generic Harvoni, with a small amount of food that produces an acid reaction in the stomach might be helpful. For example a bit of toast or egg.
- Harvoni Information for Consumers
- Harvoni Information for Healthcare Professionals (includes dosage details)
- Side Effects of Harvoni (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 4 Mar 2015 • 11 answers
What steps should be taken to makes sure I do not reinfect after treatment with Harvoni. Don't mean?
Posted 24 Jun 2015 • 5 answers
Posted 6 Aug 2015 • 5 answers
Posted 9 Aug 2016 • 3 answers
Posted 20 Jul 2017 • 1 answer